# SDR DL76S070589

- Difficulty date: May 22, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 60,624 hours, 28,403 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 290001976
- Part serial: MX629566
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD EICAS MSG RT HYDS DROPPED TO .016 THEN R HYD PUMP MSG CAME ON.  OPENED UP RT ENG.  FOUND RT ENG HYD PUMP LEAKING.  SUSPECT ENG HYD PUMP FAILURE.  PULLED RT T HANDLE.  FOUND EDP CASE SEAM LEAKING.  NO METAL IN CASE DRAIN OR PRESSURE FILTERS.  FILTERS REPLACED.  REPLACED EDP.  ON LEAK CK FOUND PRESSURE HOSE LEAKING.  REPLACED PRESSURE HOSE.  LEAK CK GOOD.  COWLS CLOSED HYDS SERVICED.
